# SDR 95ZZZX6377

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Overfilled
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ATL - FLT 276 - AFTER TAKEOFF, AIRCRAFT EXPERIENCED FUEL VENTING OVERBOARD.  AIRCRAFT RETURNED TO ATL.  FOUND LT WING INDICATION READING LOW.  WING OVER-SERVICED, BACK FLUSHED FUEL, NO TRANSFER OCCURRED.
